# SDR DALA1248013730

- Difficulty date: August 20, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 32,861 hours, 17,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111026
- Condition: Cracked
- Location: Bs 380 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT BS 380 STR 8R.  REPAIRED IAW ER/A 504544-14AD.
